# SDR TIMR200600001

- Difficulty date: June 16, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N236AL
- Make and model: Beech C-99
- Aircraft serial: U236
- Aircraft time: 19,902 hours, 31,011 cycles
- Engine: Pwa PT6A36
- Engine time: 18,749 hours, 25,275 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Corroded
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

OIL PRESSURE ANNUNCIATOR ILLUMINATED, GAUGE INDICATED OIL PRESSURE WAS LOW.  PILOT ELECTED TO SHUTDOWN ENGINE.  INVESTIGATION REVEALED CORROSION INTERNALLY IN THE REAR RGB CASE HAD CREATED AN OIL LEAK RESULTING IN EXCESSIVE OIL LOSS FOR THE ENGINE.
